# SDR AALA20090423TUL01

- Difficulty date: April 16, 2009
- Submitted: April 29, 2009
- Operation: Air carrier
- Aircraft: N552AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53034
- Aircraft time: 52,461 hours, 26,609 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN BULGING IN AREA OF AFT LAV SERVICE PANEL, FORWARD LOWER CORNER.  REPAIRED PER EA MD80-53-005988 DATED 04/14/09.  FOUND TO BE LEVEL 1 CORROSION.
